# SDR UIEA200400204

- Difficulty date: December 23, 2004
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N534MC
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21832
- Engine: Ge CF650E2
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Rt Wing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, WHEN GEAR RETRACTED, RED GEAR WARNING LIGHT CAME ON.  F/E PANEL RT WING DOOR OPEN LIGHT WAS ON, BOTH PRIMARY AND ALT POSITIONS.  DID FHB CHAPTER 3, GEAR HANDLE UP, LIGHT WHEN OUT.  GEAR HANDLE OFF, LIGHTS ON AGAIN.  LT HANDLE UP.  INSPECTED AND FOUND ABNORMAL AMOUNT OF DIRT AND GRIT IN RT WING GEAR ROLLER AND UPLOCK ROLLER INTERFACE.  ALSO, FOUND DIRT AND GRIT AT DOOR INDICATOR MAG SWITCHES.  CLEANED ALL AFFECTED AREAS AND CYCLED WING GEAR DOOR FOLLOW UP DOOR.  OPS CHECK GOOD IAW MM.  NO DEFECTS NOTED.
